# SDR UPS08852579

- Difficulty date: May 21, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 72,042 hours, 29,873 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 INTERIM REPAIR TO RT INBOARD FLAP AT TRAILING EDGE XM-75.  REMOVED INTERIM REPAIR, FABBED AND INSTALLED REPAIR DOUBLER IAW SRM 51-1-21, 51-1-21A, 51-1-8, 51-1-9A.
